Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla
Oct 27, 2013

I've been taking atripla for almost 3 years now but suddenly I started getting nausea every single morning and I don't know what I should do it's never been like this before I can't eat anything or else I'll vomit everything should I talk to my doctor about switching my meds I'm undetectable btw

Response from Dr. Young

Hello and thanks for posting.

Since you've been tolerating your medications for 3 years, I think it would be very highly unlikely that you've now suddenly developed a side effect from the Atripla. More likely, there's another cause. No matter what, if you're not able to keep any food down, you should contact your care provider or urgent care center.

Hope you get well soon, BY



Previous
taking ARV at different time...
Next
Q and A

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement